MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE¿ PRO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE¿ PRO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number E4-420810
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
While trying to bridle the pt.'s duotube, it was discovered that one of the magnets fell off the end when trying to remove and reposition the stylets.The magnet was connected to the opposite stylet upon removal.

Brand Name
AMT BRIDLE¿ PRO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine blvd
brecksville OH 44141
MDR Report Key22211394
Report Number22211394
Device Sequence Number15640701
Product Code KNT
UDI-Device Identifier00842071115876
UDI-Public(01)00842071115876
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/06/2025
Report Date (Section F) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE4-420810
Device Catalogue NumberE4-420810, 4-420810
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight104 KG
Date Report Sent to FDA06/06/2025